Queensland Clinical Senate

Clinician leadership. Consumer collaboration. Better care.

Connecting data: not just collecting

10am – 2pm, Thursday 19 August 2021

9.30am	JOIN
10.00am	Welcome, acknowledgement, context and housekeeping Adj. A/Prof Chris Raftery, Deputy Chair, Queensland Clinical Senate
	Meeting technical facilitator introduction Mr Kieran Bindahneem, technical facilitator and assistance, Tuna Blue <i>Contact via mobile with any technical issues: 0410 415 002</i>
	Meeting facilitator Dr Alex Markwell, Chair, Queensland Clinical Senate
	Session 1: Feeding data back to clinicians Objective: Explore the outcomes from existing projects that have captured and fed data back to the relevant clinicians
	Getting It Right First Time (GIRFT) (20 mins: 15 mins presentation + 5 mins questions) Dr Catherine McDougall, Senior Medical Officer, Orthopaedics, Metro North Hospital and Health Service
	National Surgical Quality Improvement Program (NSQIP) (15 mins) Ms Shelley Haydon, Surgical Clinical Reviewer – NSQIP, Division of Surgery, Logan Hospital, Metro South Hospital and Health Service
	Plenary discussion (10 mins) All
11.00am	 Group Work (40 mins in virtual break-out rooms – group facilitators only to link into GroupMap and share screen with group) Consider variation, data sets (incl. existing data sets that would be useful to link to, e.g. registries, national data sets, etc.)
	 11.40 Feedback (20 mins)
12.00pm	Lunch



12.20pm	Session 2: Using data to improve healthcare outcomes for diverse populations
	Objective: Explore how we can better capture and respond to the diversity in our communities, incl. sex and gender, cultural, etc.
	 Sex and gender (10 mins) Ms Narelle Doss, Executive Director, Digital Strategy and Transformation Branch, eHealth Queensland Ms Olivia Donaghy, Coordinator Queensland Children's Gender Service, Children's Health Queensland Hospital and Health Service Mr Reuben Daniels, Enterprise Architect, Digital Strategy & Transformation Branch, eHealth Queensland
	 Intersectional equity - consumer panel (15 mins) Panel facilitator: Ms Melissa Fox, Chief Executive Officer, Health Consumers Queensland Consumer representative panel members, Health Consumers Queensland
	Plenary discussion (15 mins) All
13.00	Group Work (30 mins in virtual break-out rooms – group facilitators only to link into GroupMap and share screen with group)
	 Consider data capture re: sex and gender, intersectional equity 13.30 Feedback (20 mins)
13.50	Wrap-up and reflection (10 mins) Dr Alex Markwell, Chair, Queensland Clinical Senate - Opportunity to complete meeting evaluation via MS Forms
2.00pm	Meeting Close